Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why do I feel little oain in right side of my chest and slight fever ?

i continued akurit 4 for six months, but during treatment i sometimess used alcohol, now after 3 years of recovery sometime i feel little oain in right side of chest and slight fever . And whenever i drink i feel trouble in chest next day....
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Tuberculosis can relapse if you discontinued your treatment without proper investigations and without a doctor's advice. Get your repeat chest X-ray done for any evidence of relapse and consult your physician.
Dr. Rakhi Tayal
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor